# SDR CA110909003

- Difficulty date: August 31, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT6A34
- System (JASC): 7320 · Fuel Controlling System
- Part: Manifold
- Condition: Cracked
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE OPERATOR REPORTED THAT AN INFLIGHT SHUTDOWN OCCURRED ON ONE OF THEIR ACFT. CIRCUMSTANCES ARE UNKNOWN,  POST FLIGHT INSPECTION REVEALED A CRACK AROUND A FUEL MANIFOLD BOSS ON THE GAS GENERATOR CASE.  THE ENGINE WILL BE REMOVED AND FORWARDED FOR INVESTIGATION AT A SHOP TO BE DETERMINED.
